# SDR 96ZZZM269

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Misinstalled
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

IND- FLT 468 - GEAR DOOR LIGHT REMAINED ON FOR ABOUT ONE MINUTE AFTER GEAR RETRACTION.  OPEN DOOR NOISE WAS AUDIBLE.  NO EICAS MSG.  AFTER ONE MINUTE LIGHT OUT AND NO GEAR NOISE.  NLG DOOR LOCK RELEASE ACT HYD LINES INSTALLED BACKWARDS.  REPOSITIONED LINES AND REPLACED ACT IAW 32-35-22.  AIRCRAFT ADDED TO OPS SPEC 10/95, BOEING MANUFACTURE NOTIFIED OF POSSIBLE INSTALLATION ERROR AT FACTORY.
